Cookies?
Library Header Image
LSE Research Online LSE Library Services

Stability of the utility maximization problem with random endowment in incomplete markets

Kardaras, Constantinos and Žitković, Gordan (2011) Stability of the utility maximization problem with random endowment in incomplete markets. Mathematical Finance, 21 (2). pp. 313-333. ISSN 0960-1627

Full text not available from this repository.
Identification Number: 10.1111/j.1467-9965.2010.00433.x

Abstract

We perform a stability analysis for the utility maximization problem in a general semimartingale model where both liquid and illiquid assets (random endowments) are present. Small misspecifications of preferences (as modeled via expected utility), as well as views of the world or the market model (as modeled via subjective probabilities) are considered. Simple sufficient conditions are given for the problem to be well posed, in the sense that the optimal wealth and the marginal utility-based prices are continuous functionals of preferences and probabilistic views.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/%28...
Additional Information: © 2011 Wiley Periodicals
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
Sets: Departments > Statistics
Collections > Economists Online
Date Deposited: 30 Jul 2012 13:19
Last Modified: 30 Jul 2012 13:31
URI: http://eprints.lse.ac.uk/id/eprint/44991

Actions (login required)

View Item View Item